# SDR COMA9512011

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Defective
- Location: Lt Prop
- Part time: 7,928 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER BETA INDICATOR IS FLASHING ON AND OFF AND PROP IS LURCHING.  REPLACED THE PROPELLER PITCH CONTROL UNIT.
